# SDR ASAA2022062638835

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,561 hours, 11,390 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Coupling
- Part number: UNKNOWN
- Condition: Loose
- Location: #1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AT FL360, ENG LOW OIL QTY ALERT W/3 QTS INDICATED ON ENG #1. SLOW DECREASE TO ZERO QTY. OIL TEMP SLOW INCREASE TO 105 DEG. OIL PRESSURE FLUCTUATIONS 1-3 PSI W/ 27 PSI INDICATED IN DESCENT. ENGINE SHUT DOWN PER QRH. GROUNDED - YES. DIVERSION - ADDED 17 QTS TO #1 ENGINE. OPENED #1 ENG O/B T/R. FOUND OIL LEAKING FROM TURBINE REAR FAN FRAME OIL SUPPLY LINE (AFT SUMP). REMOVED HEAT SHIELD FOUND COUPLING NUT LOOSE. RESECURED COUPLING REF B737-900 AMM 72-56-00. REINSTALLED HEAT SHIELD. PERFORMED STEPS 1 THRU 4 ON TSR712594 FOUND NO EVIDENCE OF DEBRIS ON MCD'S OR SCAVENGE FILTER. COMPLETED TSR 712594. NO DEFECTS NOTED, POWER ASSURANCE CHECK COMPLETED NO ABNORMALITIES. WITHIN LIMITS.
